Relativity, spherical functions and the hypergeometric equation
Annales de l'I.H.P. Physique théorique, Tome 62 (1995) no. 2, pp. 103-144
Cet article a éte moissonné depuis la source Numdam
@article{AIHPA_1995__62_2_103_0,
author = {Unterberger, Andr\'e},
title = {Relativity, spherical functions and the hypergeometric equation},
journal = {Annales de l'I.H.P. Physique th\'eorique},
pages = {103--144},
year = {1995},
publisher = {Gauthier-Villars},
volume = {62},
number = {2},
mrnumber = {1317183},
zbl = {0834.43011},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AIHPA_1995__62_2_103_0/}
}
TY - JOUR AU - Unterberger, André TI - Relativity, spherical functions and the hypergeometric equation JO - Annales de l'I.H.P. Physique théorique PY - 1995 SP - 103 EP - 144 VL - 62 IS - 2 PB - Gauthier-Villars UR - http://geodesic.mathdoc.fr/item/AIHPA_1995__62_2_103_0/ LA - en ID - AIHPA_1995__62_2_103_0 ER -
Unterberger, André. Relativity, spherical functions and the hypergeometric equation. Annales de l'I.H.P. Physique théorique, Tome 62 (1995) no. 2, pp. 103-144. http://geodesic.mathdoc.fr/item/AIHPA_1995__62_2_103_0/